# SDR 98ZZZX1653

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7201Q
- Make and model: Cessna 172L
- Aircraft serial: 17260501
- System (JASC): 3252 · Shimmy Damper
- Part: Dampener
- Part number: 04425121
- Condition: Worn
- Location: Nlg
- Part time: 4,749 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIMMY DAMPENER HAD NO FLUID AND SHAFT WOULD NOT COME OUT FOR OVERHAUL.  INSTALLED NEW PART.
